關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Nonparametric smoothing in modeling logistic regression

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 94/2 統計系 陳怡如 副教授 期刊論文 發佈 Nonparametric smoothing in modeling logistic regression , [94-2] :Nonparametric smoothing in modeling logistic regression期刊論文Nonparametric smoothing in modeling logistic regressionLin, Kuo-chin; Chen, Yi-ju淡江大學統計學系New Delhi: TARU PublicationsJournal of Statistics & Management systems 9(2), pp.381-395This paper is emphasized on the logistic regression model fit with continuous and categorical covariates. A test statistic based on non-parametric local linear regression technique with optimal bandwidth which is chosen by cross validation method is proposed. This proposed test does not require a space partition of covariates or groups of the fitted values to compensate a small expected cell size. The expectation and variance of the proposed test statistic are computed and the sampling distributions of test statistic for various of logistic regression models are evaluated. We use simulations to compare the power of the new test with that of the current assessing methods for different logistic models. The proposed method is illustrated by using data fr
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果